Open Access
Translator Disclaimer
November 1997 Convergence rates for annealing diffusion processes
David Márquez
Ann. Appl. Probab. 7(4): 1118-1139 (November 1997). DOI: 10.1214/aoap/1043862427

Abstract

We consider the annealing diffusion process and investigate convergence rates. Namely, the diffusion $dX_t = -\nabla V(X_t)dx+\sigma(t)dB_t$, where $(B_t)_t\leq 0$ is the $d$-dimensional Brownian motion and $\sigma(t)$ decreases to zero, we prove a large deviation principle for $(V(X_t))$ and weak convergence of $(\sigma^{-2}(t)(V(X_t)-\inf V)).$

Citation

Download Citation

David Márquez. "Convergence rates for annealing diffusion processes." Ann. Appl. Probab. 7 (4) 1118 - 1139, November 1997. https://doi.org/10.1214/aoap/1043862427

Information

Published: November 1997
First available in Project Euclid: 29 January 2003

zbMATH: 0949.62072
MathSciNet: MR1484800
Digital Object Identifier: 10.1214/aoap/1043862427

Subjects:
Primary: 60F05 , 60F10 , 60J60 , 62L20

Keywords: diffusion , large deviations , simulated annealing , weak convergence

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.7 • No. 4 • November 1997
Back to Top